# SDR WX0A2025061332458

- Difficulty date: June 12, 2025
- Submitted: June 13, 2025
- Operation: Air carrier
- Aircraft: N338NV
- Make and model: Airbus A319-111
- Aircraft serial: 2378
- Aircraft time: 52,860 hours, 34,438 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Faulted
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT NOT GROUNDED) LEFT OVERWING SLIDE NOT ARMED  / REMOVED AND REINSTALLED LT OVER WING EXIT ROW DOOR TO RESET SLIDE IND. IAW AMM 52-21-11-04 CONF"
